| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Dislocation (2374)
| Date of Event |
12/18/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient underwent an initial right total hip arthroplasty due to hip fracture.Subsequently, the patient experienced a dislocation due to unknown reasons and was reduced in the emergency department.Later on, the patient underwent a head and liner exchange due to an intra-prosthetic dislocation (disassociation) while bending.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10 - medical devices: g7 dual mobility liner 40mm d; item# 110024462; lot# unknown.Act artic e1 hip brg 28x40mm; item# ep-200146; lot# unknown.G2 - foreing: south korea.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of manufacturing records cannot be performed without product identification.Device is used for treatment.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.